# SDR REXA2022022200254

- Difficulty date: January 20, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312083
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 20R IS CORRODED BETWEEN F.S. 295 TO F.S. 310 - REMOVED & REPLACED STGR 20R BETWEEN F.S. 280- F.S. 319 IAW CRJ900 SRM 51-40-11-001-001-A01/ 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
